# SDR USAA2009090892383

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 30,729 hours, 10,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1529 - DEN - EEL - 9D SEAT MOUNTED EMERGENCY LIGHT MISSING RED LENS COVER.  MAINTENANCE INSTALLED NEW LENS COVER AT 9D PER AIRBUS MAINTENANCE MANUAL 33-51-19.
